# SDR GLBA20090523A

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 25,314 hours, 26,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT AN  EMERGENCY ESCAPE PATH LIGHT WAS INOPERATIVE. MAINTENANCE  REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY I.A.W. EMB-120 MM 33-51-00. OPERATIONAL CHECKS WERE GOOD.
